# SDR HALA20240925169

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 57,321 hours, 9,325 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - CA HAND MICROPHONE TRANSMITS INTERMITTENTLY. REPLACED HANDMIC.  OPS CK OK PER AMM 23-73-00.  OK FOR SERVICE
